# SDR SWAA100212

- Difficulty date: January 13, 2010
- Submitted: January 14, 2010
- Operation: Air carrier
- Aircraft: N326SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23690
- Aircraft time: 73,013 hours, 66,588 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: 65C25746
- Condition: Delaminated
- Location: Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPV CHECK, FOUND LT ELEVATOR UPPER SURFACE DELAMINATED.  REPAIRED ELEVATOR PER SRM.
